Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

A sensuous representation of paths that lead from the inside to the outside of an ordinary sphere in point space of four dimensions without penetrating the surface of the sphere


Author: C. J. Keyser
Journal: Bull. Amer. Math. Soc. 18 (1911), 18-22
DOI: https://doi.org/10.1090/S0002-9904-1911-02138-3
Full-text PDF


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1911-02138-3

American Mathematical Society